# SDR SOKF20190716004

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N520TA
- Make and model: Airbus A319-132
- Aircraft serial: 3248
- Aircraft time: 43,063 hours, 16,700 cycles
- Engine: Iae V2524A5
- Engine time: 36,601 hours, 13,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FORM MDE TO SAL THE AIRCRAFT RETURN TO MDE DUE TO L/G NO UP LOCKED AND LANDING GEARS DOOR NOT CLOSED AT MDE STATION PERFORMED TSM 32-31-00-810-808-A REV 48 DATE 01-MAY-2019 L/G AND DOORS WILL NOT OPERATE AFTER SELECTION WAS PERFORMED TEST OK PASSED, IN ACCORDANCE WITH TSM 32-31-00-810-840-A REV 48 DATE 01-MAY-2019 AND AMM TASK 32-31-73-200-001 INSPECTION OF THE MLG PROXIMITY SENSORS AND TARGET CLEARANCES WERE PERFORMED AND WERE FOUND OUT OF CLEARANCES. THE SENSORS 32GA WITH 1,4MM, 35GA WITH 1,4MM, 22GA WITH 20MM AND 23GA WITH 1,7MM, IN ACCORDANCE WITH AMM 32-31-73-820-003-A REV 48 DATE 01-MAY-2019 ADJUSTMENT OF THE MLG DOORS OPEN PROXIMITY SENSORS 32GA AND 35GA WERE PERFORMED IN ACCORDANCE WITH AMM 32-31-73-820-002-A ADJUSTMENT OF THE MLG DOORS EXTENSION PROXIMITY SENSORS 22GA AND 23GA WERE PERFORMED, IN ACCORDANCE WITH AMM 32-31-73-200-002-A INSPECTION OF THE NLG PROXIMITY SENSORS AND TARGET CLEARANCES WERE PERFORMED AND WAS FOUND OUT OF CLEARANCES THE SENSORS 24GA, IN ACCORDANCE WITH AMM  32-31-73-820-006-A , ADJUSTMENT OF THE NLG EXTENSION / STEERING PROXIMITY SENSORS 24GA WAS PERFORMED. IN ACCORDANCE WITH ASM 32-31-03 SCH03 P0001 SHEET 1-SENSING AND DETECTION SYSTEM 1, THE PROXIMITY SENSOR 24GA, 27GA AND 33GA, THE CONTINUITY TEST AND CHECK OF RESISTANCE WAS ACCOMPLISHED SATISFACTORILY. IN ACCORDANCE WITH ASM 32-31-04 SCH04 P0001 SHEET 1-SENSING AND DETECTION SYSTEM 2, THE PROXIMITY SENSORS 25GA, 28GA, 29GA, 31GA, 34GA AND 35GA, THE CONTINUITY TEST AND CHECK OF RESISTANCE WAS ACCOMPLISHED SATISFACTORILY, IN ACCORDANCE WITH AMM TASK 32-31-73 REV 48 DATE 01-MAY-2019 STEP 4.A(2), THE PROXIMITY SENSOR 29GA WAS REMOVED AND REPLACED. IN ACCORDANCE WITH AMM TASK 32-69-00-740-001-A, REV 48 DATE 01-MAY-2019, THE BITE CHECK OF THE LGCIU WAS ACCOMPLISHED SATISFACTORILY. IN ACCORDANCE WITH ASM 32-31-06 SCH 06 P0002 SHEET 2 CONTROL SYSTEM 2, THE SEL VALVE L/G DOORS (41GA) AND SEL VALVE L/G (40GA), THE CONTINUITY TEST AND CHECK OF THE RESISTANCE WAS ACCOMPLISHED SATISFACTORILY. IN ACCORDANCE WITH AMM 32-31-00-710-005-A02, AMM 32-33-00-720-001-A AND AMM 32-31-00-720-002-A, OPERATIONAL CHECK TO ENSURE SAFETY VALVE CLOSES AT 260 KNOTS, FUNCTIONAL CHECK OF FREE-FALL EXTENSION AND FUNCTIONAL TEST OF NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR TEST WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO NORMAL OPERATION.
